# SDR SWAA2021061012336

- Difficulty date: August 27, 2020
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON PASSENGER CABIN SEAT TRACK AT B.S. 520; L.B.L. 45; W.L. 208.1. / REMOVED AND REPLACED CABIN SEAT TRACK AT B.S.520 LBL 45 WL 208.1 IAW SRM 51-40-02; BOEING DWG 143A5310 SH 40 REV A AND E.A.#20-153-01693
